Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Mathematical Sciences

Staff

Publication details for Dr John Bolton

Bolton, John. & Woodward, LM. (2001). Linearly full harmonic 2-spheres in S^4 of area 20\pi. International Journal of Mathematics 12(5): 535-554.

Author(s) from Durham

Abstract

We give an explicit description of all harmonic 2-spheres of area 20\pi in the round 4-sphere S^4 in terms of their branch points and umbilics. This is obtained by finding canonical forms for the twistor lifts of such maps in complex projective 3-space.